Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been taking Absorica for 44 days now (30 days- 40mg, 14 days- 50mg) & I have not seen any effects on my skin. It is somewhat dry, but my skin is always dry during the winter. I would say my face is moderate-severe, but more severe, & I also have acne on my neck, chest & back. Up to a year and a half ago, my acne was very mild, but since a year and a half ago, it has quickly become worse & worse. I am 15 now. My acne has continued it's worsening since I have started accutane, but not at any quicker pace than I would have expected if I were not on accutane. Essentially I feel like accutane is not having any effect on my skin. However, I have had mild back and joint pain, so I guess that means it's doing something? Has anybody had a similar experience? Any words of encouragement? : -)

Share this post


Link to post
Share on other sites

I didn't have a similar response when I took Accutane about a year ago, however I do have some words of encouragement! What you are seeing and feeling is normal. 44 days so about a month and a half in? They say sometimes you will start to see improvements in the second month, but it may also take a few months to even notice. Hang in there, it's definitely doing its job and will continue to do its job. 40 mg is not a ton, what weight are you? I was 54 kg and taking 60 mg daily for the entire course, so if you are near that weight it could be because you are on a lower dose and that means less side effects and usually a longer course. Regardless, you will see results, it may take a while (which sucks I know) but they will come. Also talk to your derm the next time you're in and ask any and all questions you have. Maybe you need to up your dose a bit?

Best of Luck, Accutane is great and will clear you up! :)

Share this post


Link to post
Share on other sites

My face started to clear only on the 4th month. Patience would be the key word here:)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×